zbMATH — the first resource for mathematics

Über die Norm des Operators der kardinalen Spline-Interpolation. (German) Zbl 0325.41001

41A05 Interpolation in approximation theory
65D05 Numerical interpolation
Full Text: DOI
[1] Ahlberg, J.H; Nilson, E.N; Walsh, J.L, The theory of splines and their applications, (1967), Academic Press New York · Zbl 0158.15901
[2] Cheney, E.W; Schurer, F, A note on the operators arising in spline approximation, J. approximation theory, 1, 94-102, (1968) · Zbl 0177.08901
[3] \scG. Meinardus and G. Merz, Zur periodischen spline-interpolation, J. Approximation Theory, to appear. · Zbl 0333.41007
[4] Richards, F.B, Best bounds for the uniform periodic spline interpolation operator, J. approximation theory, 7, 302-317, (1973) · Zbl 0252.41008
[5] Schoenberg, I.J, Cardinal interpolation and spline functions, J. approximation theory, 2, 167-206, (1969) · Zbl 0202.34803
[6] Schurer, F, A note on interpolating periodic quintic splines with equally spaced nodes, J. approximation theory, 1, 493-500, (1968) · Zbl 0186.11403
[7] Schurer, F, A note on interpolating periodic quintic spline functions, (), 71-81 · Zbl 0214.31603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.